Fixed Points of Non-Smooth Functions on Finite Dimensional Ordered Banach Spaces via Clarke Generalized Jacobian

Main Article Content

-- Zohari, -- Mardanbeigi


Considering Lipschitz functions which are not necessarily Fr ´echet differentiable, we obtain a non-smooth version of Lakshmikantham's theorem in finite dimensional ordered Banach spaces . We also present an application of the obtained result in dynamical Coulomb friction problem.

Article Details


  1. V. Acary, F. Cadoux, C. Lemar ´echal, J. Malick, A formulation of the linear discrete Coulomb friction problem via convex optimization. ZAMM, Z. Angew. Math. Mech. 91 (2011), 155-175.
  2. P.R. Agarwal, N. Hussain, M.A. Taoudi, Fixed point theorems in ordered banach spaces and applications to nonlinear integral equations, Abstr. Appl. Anal. 2012 (2012), 245872.
  3. H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM rev. 18 (1976), 620-709.
  4. H. Amann, Nonlinear operators in ordered Banach spaces and some applications to nonlinear boundary value problems, In: Nonlinear Operators and the Calculus of Variations 1976, Springer-Verlag Berlin Heidelberg , pp. 1-55.
  5. H. Andrei, P. Radu, Nonnegative solutions of nonlinear integral equations in ordered Banach spaces. Fixed Point Theory, 1 (2004), 65-70.
  6. M. Berzig, B. Samet, Positive fixed points for a class of nonlinear operatoes and applications. Positivity, 17 (2013), 235-255.
  7. S. Bonettini, I. Loris, F. Porta, M. Prato, Variable metric inexact line-search-based methods for non-smooth optimization. SIAM J. Optim. 26 (2016), 891-921.
  8. J. Blot, N. Hayek, Infinite-Horizon Optimal Control in the Discrete-Time Framework. Springer-Verlag, New York, 2014.
  9. F.H. Clarke, Optimization and non-smooth Analysis. Society for Industrial and Applied Mathematics, 1990.
  10. A. Dhara, J. Dutta, Optimality conditions in convex optimization: a finite-dimensional view. CRC Press, 2011.
  11. T. Gnana Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. TMA, 65 (2006), 1379-1393.
  12. D. Guo, Y.J. Cho, J, Zhu, Partial ordering methods in nonlinear problems. Nova Science Publishers, New York, 2004.
  13. V. Jeyakumar, D.T. Luc, non-smooth Vector Functions and Continuous Optimization. Springer, New York, 2008.
  14. V. Lakshmikantham, S. Carl, S. Heikkil ¨a, Fixed point theorems in ordered Banach spaces via quasilinearization. Nonlinear Anal. TMA, 71 (2009), 3448-3458.
  15. L. Mouhadjer, B. Benahmed, A Monotone Newton-Like Method for the Computation of Fixed Points, In: Le Thi H, Pham Dinh T, Nguyen N, editors. Modelling, Computation and Optimization in Information Systems and Management Sciences. Advances in Intelligent Systems and Computing, vol 359. Springer, Cham, 2015, pp. 345-356.
  16. L. Mouhadjer, B. Benahmed, Fixed point theorem in ordered Banach spaces and applications to matrix equations. Positivity, 20 (2016), 981-998.
  17. J.J. Nieto, R. Rodr ´iguez-L ´opez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary diferential equations. Acta Math. Sin. 3 (2007), 2203-2212.
  18. W. Rudin, Functional Analysis. McGraw-Hill, Inc. 1991.
  19. V.A. Vijesh, K.H. Kumar, Wavelet based quasilinearization method for semi-linear parabolic initial boundary value problems. Appl. Math. Comput. 266 (2015), 1163-1176.
  20. C.B. Zhai, C. Yang, C.M. Guo, Positive solutions of operator equations on ordered Banach spaces and applications. Comput. Math. Appl. 56 (2008), 3150-3156.
  21. P. Zhou, J. Du, Z. Lu, Topology optimization of freely vibrating continuum structures based on non-smooth optimization. Struct. Multidiscip. Optim. 56 (2017), 603-618.